MAUDE Adverse Event Report: V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2021.Date of report: 03feb2021.
 
Event or Problem Description
The customer called into technical support (ts) reporting that the device is getting a blower temp error, blower motor overheated.The customer reported there was no patient involvement at the time the issue was discovered.
 
Additional Manufacturer Narrative
G4:01apr2021.B4:05apr2021.The customer is unable to locate the unit and said they would call back when they have it on hand.It was also stated with a good faith effort that there is no record of servicing this device.If further information is obtained, a supplemental report will be submitted.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
MDR Report Key11273203
Report Number2031642-2021-00411
Device Sequence Number1166870
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date04/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1